# SDR SWAA2024100431977

- Difficulty date: August 22, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B SEAT TRACK STA 520 SHOWS WEAR ADD TO ORIGINAL FAULT: LBL 45 AND WATERLINE 208.1<[01] ACCOMPLISHED SEAT TRACK SECTION AND SPLICE REPAIR FROM STA 500D-10' TO STA 521 LBL-45.50 REF SRM 53-00-52-2R-4 AND DWG#143A5300;[02] VERIFIED STEP 1
